A. Agrachev, U. Boscain, and M. Sigalotti, A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin, Dyn. Syst, vol.20, issue.4, pp.801-822, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00097173

A. A. Agrachev and Y. Sachkov, Control theory from the geometric viewpoint, 2004.
DOI : 10.1007/978-3-662-06404-7

V. I. Arnold, Mathematical methods of classical mechanics, 1989.

M. Audin, Les systèmes hamiltoniens et leur intégrabilité, Collection SMF. Société mathématique de France, 2001.

M. Berger, A panoramic view of Riemannian geometry, 2003.
DOI : 10.1007/978-3-642-18245-7

G. D. Birknoff, Dynamical systems, 1960.

A. Bolsinov and A. Fomenko, Integrable geodesic flows on two-dimensional surfaces. Monographs in contemporary mathematics, Consultants Bureau, 2000.

B. Bonnard, J. Caillau, R. Sinclair, and M. Tanaka, Conjugate and cut loci of a two-sphere of revolution with application to optimal control, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.4, pp.1081-1098, 2009.
DOI : 10.1016/j.anihpc.2008.03.010

URL : https://hal.archives-ouvertes.fr/hal-00212075

B. Bonnard, O. Cots, J. Pomet, and N. Shcherbakova, Riemannian metrics on 2D-manifolds related to the Euler???Poinsot rigid body motion, ESAIM: Control, Optimisation and Calculus of Variations, vol.20, issue.3, 2014.
DOI : 10.1051/cocv/2013087

URL : https://hal.archives-ouvertes.fr/hal-00918587

B. Bonnard and D. Sugny, Optimal control with applications in space and quantum dynamics, AIMS Series on Applied Mathematics . American Institute of Mathematical Sciences (AIMS), vol.5, 2012.

U. Boscain, T. Chambrion, and G. Charlot, Nonisotropic 3-level quantum systems : complete solutions for minimum time and minimum energy. arXiv preprint quant-ph/0409022, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00376872

J. Caillau, O. Cots, and J. Gergaud, Differential continuation for regular optimal control problems, Optimization Methods and Software, vol.41, issue.6, pp.177-196, 2012.
DOI : 10.1145/279232.279235

O. Cots, Contrôle optimal géométrique : méthode homotopiques et applications, 2012.

M. Carmo, Riemannian Geometry Mathematics (Birkhäuser) theory, 1992.

]. A. Figalli, L. Rifford, and C. Villani, Nearly Round Spheres Look Convex, American Journal of Mathematics, vol.134, issue.1, pp.109-139, 2012.
DOI : 10.1353/ajm.2012.0000

URL : https://hal.archives-ouvertes.fr/hal-00923321

R. Ghezzi, On Almost-Riemannian Surfaces. ArXiv e-prints, 2012.
DOI : 10.5802/tsg.284

URL : https://hal.archives-ouvertes.fr/hal-00676980

J. Itoh and K. Kiyohara, The cut loci and the conjugate loci on ellipsoids, manuscripta mathematica, vol.114, issue.2, pp.247-264, 2004.
DOI : 10.1007/s00229-004-0455-z

J. Itoh and K. Kiyohara, The Cut Loci on Ellipsoids and Certain Liouville Manifolds, Asian Journal of Mathematics, vol.14, issue.2, pp.257-290, 2010.
DOI : 10.4310/AJM.2010.v14.n2.a6

V. Jurdjevic, Geometric control theory, 1997.
DOI : 10.1017/CBO9780511530036

N. Khaneja, S. J. Glaser, and R. Brockett, Sub-Riemannian geometry and time optimal control of three spin systems: Quantum gates and coherence transfer, Physical Review A, vol.65, issue.3, p.65, 2002.
DOI : 10.1103/PhysRevA.65.032301

W. Klingenberg, Riemannian geometry, 1982.
DOI : 10.1515/9783110905120

J. J. Kovacic, An algorithm for solving second order linear homogeneous differential equations, Journal of Symbolic Computation, vol.2, issue.1, pp.3-43, 1986.
DOI : 10.1016/S0747-7171(86)80010-4

D. Lawden, Elliptic Functions and Applications, Applied Mathematical Sciences, vol.80, 2010.
DOI : 10.1007/978-1-4757-3980-0

M. H. Levitt, Spin dynamics, 2013.

A. Majumdar and E. R. Zuiderweg, Efficiencies of Double- and Triple-Resonance J Cross Polarization in Multidimensional NMR, Journal of Magnetic Resonance, Series A, vol.113, issue.1, pp.19-22, 1995.
DOI : 10.1006/jmra.1995.1051

J. J. Morales-ruiz and J. Ramis, Integrability of dynamical systems through differential galois theory : a practical guide Complex Analysis and Orthogonal Polynomials : Jairo Charris Seminar, Differential Algebra, p.143, 2007.

S. B. Myers, topology. I. Simply connected surfaces, Duke Mathematical Journal, vol.1, issue.3, pp.376-391, 1935.
DOI : 10.1215/S0012-7094-35-00126-0

H. Poincaré, Sur Les Lignes Geodesiques Des Surfaces Convexes, Transactions of the American Mathematical Society, vol.6, issue.3, pp.237-274, 1905.
DOI : 10.2307/1986219

L. S. Pontryagin, Mathematical theory of optimal processes, 1987.

K. Shiohama, T. Shioya, and M. Tanaka, The geometry of total curvature on complete open surfaces, Cambridge Tracts in Mathematics, vol.159, 2003.
DOI : 10.1017/CBO9780511543159

R. Sinclair and M. Tanaka, Jacobi's last geometric statement extends to a wider class of Liouville surfaces, Mathematics of Computation, vol.75, issue.256, pp.1779-1808, 2006.
DOI : 10.1090/S0025-5718-06-01924-7

M. F. Singer and F. Ulmer, Galois Groups of Second and Third Order Linear Differential Equations, Journal of Symbolic Computation, vol.16, issue.1, pp.9-36, 1993.
DOI : 10.1006/jsco.1993.1032

M. Van-der-put and M. F. Singer, Galois theory of linear differential equations, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2003.
DOI : 10.1007/978-3-642-55750-7

H. Yuan, Geometry, optimal control and quantum computing, p.3217947, 2006.

H. Yuan, R. Zeier, and N. Khaneja, Elliptic functions and efficient control of Ising spin chains with unequal couplings, Physical Review A, vol.77, issue.3, p.32340, 2008.
DOI : 10.1103/PhysRevA.77.032340